Im 21 years old and had an MRI two years ago which showed a partial acl tear in my left knee after landing wrong while playing basketball. The swelling went down after a few days and I as able to walk fine again without any pain. I still saw an orthopedic who said I could have surgery now, or since I didn't experience any more pain or problems, wait until it completely tears. I had no symptoms of giving out and I felt perfectly normal and had a full range of motion in my knee, so I opted out of the surgery. Over the course of the past two years, I had 3 or 4 incidents where I would pop my knee due to sudden changes in direction while playing sports. My knee would swell up, I would limp for a few days and then it would go away and I would be fine once again. I began wearing a brace which helped but exactly two and a half weeks ago I thought I did the same thing while playing soccer. This time it felt like a tear and sounded more like knuckles cracking. I was standing when I got injured and I could not bear any weight on my left knee due to the pain so I had to be carried off the field. An MRI showed that I had a complex medial meniscus tear and the same partial tear in my acl. I went to the same orthopedic a few days ago who drained my knee a little and gave me a cortisone shot. I iced my knee a little after the injury, my range of motion improved a few days after the incident but I still can't fully extend my knee or put any weight on it. Im taking ibuprofen, I have been on crutches the whole time, and it feels like I am not able to stand because of the swelling which won't go down. The nearest time I can schedule the surgery is one month from now, I'm going on a mission trip to mexico in 3 days and I start school again in 3 weeks. I want to know how I can decrease the swelling and if I can expect to be able to walk before again before the surgery. Any help would be really appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?